# SDR USAA051372

- Difficulty date: November 14, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 14,245 hours, 14,245 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION FLOORBEAM SEGMENT -Y1162, -Y1292 FS 66-68; CORROSION LEVEL 1; TASK JA-260-5350.  REPLACED 3 SEGMENTS OF BEAM WITH IDENTICAL PARTS PER DWG D53472780 AND TYP REP 51-40-01, DEFECT SIZE: 1" BY 1", 1/2" BY 1/2", 1/2" BY 3/4".
